Garcinia Cambogia Causes Headaches? Extract Side Effects

One potential side effect of Garcinia Cambogia is developing heachaches, a common concern about any supplement especially in the weight loss realm. While there are some reports that one of the garcinia cambogia side effects is more frequent headaches, but from the 15+ clinical studies and over 900 participants, it is not listed in the Natural Products Database as one of the primary “adverse reactions” to garcinia extract.

Getting headaches is such a personal matter, the only way to really know if it will affect you in that way is to try it. Any reputable product will carry at least a 30-day guarantee, and it would probably be wise to start with a minimal dose if it’s something you are concerned about.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>